# SDR AALA20130330006

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 81,681 hours, 12,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR LOWER PORTION OF UPPER EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
